# SDR ASMF20161216003

- Difficulty date: October 22, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 11,538 hours, 1,532 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER START ENGINES, THE RIGHT ENGINE CONTROL LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO CMCF IAW FIM DMC-B787-A-G13-20-F1-52A-421A-A, SHOWING FAILURE CODE 73-11152 AND DURING CHANGE OF THE CONFIGURATION TYPE BOX WAS DETECTED THE CHANNEL A CONNECTOR LOOSE; SO THE CONFIGURATION TYPE BOX CHANNEL A CONNECTOR WAS CONNECTED IAW AMM DMC-B787-A-G13-20-F1-52A-421A-A, TESTED CORRECT.
